# SDR ASOA1034

- Difficulty date: April 5, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 4693 - DURING APPROACH INTO MYR FROM ATL, CREW HAD A CARGO SMOKE INDICATION LIGHT.  CAPTAIN DECLARED AN EMERGENCY, BUT FIRE BOTTLES WERE NOT BLOWN.  MAINTENANCE FOUND NO INDICATION OF CARGO FIRE.  MAINTENANCE REMOVED AND REPLACED THE CARGO SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
